... done 16 hours ago now I cannot sleep because the pain is worse than ever how long should this last
The pain could be due to the shots themselves. Most shots cause a temporary soreness and discomfort. I think if you give it a couple days you will find relief. Are you permitted to take an over the counter analgesic such as ibuprofen or aspirin? Give your doctor a call and see if this is ok until the relief kicks in.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2012 • 10 answers
Posted 7 Feb 2013 • 1 answer
Posted 17 Jul 2013 • 1 answer
Posted 27 Aug 2015 • 1 answer
Continued pain & suffering almost been 9 mo since surgery to repair severe complete rotator cuff te?
Posted 15 Mar 2016 • 2 answers